# SDR CA991116013

- Difficulty date: November 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 757-28A
- Engine: Rroyce RB211535E437
- System (JASC): 2120 · Air Distribution System
- Part: Flow Valve
- Part number: 396401
- Condition: Failed
- Location: Rt Pack
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT RETURNED DUE UNABLE TO PRESSURIZE.  AFT CABIN DOOR SEAL FOUND ADRIFT.  LEFT PACK UNDER MEL UNABLE TO PRESSURZIZE.  REPLACED RIGHT PACK FLOW CONTROL VALVE.
